Headache With Blurred Vision, Confusion, Nausea And Stiff Neck?

Illustration of Headache With Blurred Vision, Confusion, Nausea And Stiff Neck?
Illustration: Headache With Blurred Vision, Confusion, Nausea And Stiff Neck? Bing

aya faim is 17 years old in grade 2 high schoolrnI often have headaches accompanied by other symptoms, such as blurred vision, confusion, dizziness, nausea, stiff neckrnrnI’ve been trying to take medicine but why do I still often sick for 3 days

1 Answer:

Hello,

Thank you for your question. A variety of health conditions can have symptoms of a headache. Headaches can be caused by primary headaches, namely headaches that are not caused by other diseases in the body, or secondary headaches, namely headaches caused by other diseases in the body. Examples of primary headaches include cluster headaches, tension headaches, and migraines. On the other hand, secondary headaches can be caused by infection (eg flu, dental infection, ear infection, throat infection, meningitis), blockage of blood vessels, stroke, visual disturbances, and others.

Headaches accompanied by symptoms of confusion, dizziness, and stiff neck should be considered the possibility of meningitis. Meningitis is an infection of the membranes covering the brain and spinal cord. Meningitis can be caused by viral, bacterial, fungal, or parasitic infections but some are not caused by infection.

You should immediately consult a doctor first, especially because your complaints do not improve for 3 days. The doctor will need to inquire further about your complaint and then perform a physical examination on you. The doctor may also suggest other tests such as blood tests, spinal puncture to collect brain fluid, CT scan, MRI, and others to find the cause. Further treatment will be determined after the doctor knows the cause.

In the meantime, avoid excessive physical activity, get enough rest, consume more nutritious food and water, and please take paracetamol to temporarily relieve headaches.

Hope this information is useful for you.

Dr. Aloisia

: by

Related Question

Red Spots Accompanied By Itching After Consumption Of Heart Medication?

Red Spots Accompanied By Itching After Consumption Of Heart Medication?

(1 year ago)

Tonight want to ask, whether heart medications such as furosomide, digoxin, aspilets etc. have an itchy effect on the skin. It has been more than 2 months to take the medication bu...

The Eyes Of A 1.5 Year Old Child Are Red With White Patches After Using The Eye Medication?

The Eyes Of A 1.5 Year Old Child Are Red With White Patches After Using The Eye Medication?

(1 year ago)

Good afternoon, u003cbr u003 my son suffered from eye pain since the age of 1.5 years. U003cbr u003 I never took it to the Cicendo Bandung eye hospital for a checkup, but due to ge...

Can Medicines That Fall On The Floor And Have Been Washed With Water Be Used?

Can Medicines That Fall On The Floor And Have Been Washed With Water Be Used?

(2 years ago)

Good night doctor permission to ask kaka I was taking vagistyn treatment every night for 7 days but if he wants to open the medicine container, the medicine always falls on the flo...

Leave a Reply

Your email address will not be published. Required fields are marked *